MathSciNet Relay Station
MathSciNet bibliographic data
MR2724961 (2011m:65273) 65N30 (35J25 65N12 65N15)
Chen, Shao Chun; Chen, Hong Ru New mixed element schemes for a second-order elliptic problem. (Chinese) Math. Numer. Sin. 32 (2010), no. 2, 213–218.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement